American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57P05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Harald Biller. Proper actions on cohomology manifolds. Trans. Amer. Math. Soc. 355 (2003) 407-432. MR 1928093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Heather Johnston and Andrew Ranicki. Homology manifold bordism. Trans. Amer. Math. Soc. 352 (2000) 5093-5137. MR 1778506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David F. Snyder. Partially acyclic manifold decompositions yielding generalized manifolds . Trans. Amer. Math. Soc. 325 (1991) 531-571. MR 1074150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert J. Daverman and Dušan Repovš. A new $3$-dimensional shrinking criterion . Trans. Amer. Math. Soc. 315 (1989) 219-230. MR 978381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Darko Veljan. Axioms for Stiefel-Whitney homology classes of some singular spaces . Trans. Amer. Math. Soc. 277 (1983) 285-305. MR 690053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1